A short proof of the existence of k-saturated partitions of partially ordered sets

Research output: Contribution to journalArticlepeer-review

33 Scopus citations

Abstract

The theorem of Greene and Kleitman concerning the existence of k-saturated partitions for any partially ordered set P is proved by applying Dilworth's theorem to the product partial order of P with a chain of length k.

Original languageEnglish (US)
Pages (from-to)207-211
Number of pages5
JournalAdvances in Mathematics
Volume33
Issue number3
DOIs
StatePublished - Sep 1979
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'A short proof of the existence of k-saturated partitions of partially ordered sets'. Together they form a unique fingerprint.

Cite this